Alert archive / Arizona / Wind Advisories in 2008
Wind Advisory 7, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this wind advisory at Mar 15, 2008, 3:19 PM MST for Apache County, Navajo County, Arizona. It took effect at Mar 16, 2008, 7:00 AM MST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Mar 15, 2008, 3:19 PM MST (22:19 UTC)
- In effect from
- Mar 16, 2008, 7:00 AM MST
- Expired
- Mar 16, 2008, 6:00 PM MST
- In force
- 11 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Navajo County, AZ
The radar
The Flagstaff radar (KFSX), 149 km from the middle of the area, began a volume at 22:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 10.3 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2644 m above ground
- 0-6 km bulk shear
- 87 kt
- 0-1 km storm-relative helicity
- 398 m²/s²
- 0-3 km storm-relative helicity
- 457 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KFGZ 152219 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 319 PM MST SAT MAR 15 2008 AZZ011-014-017-160700- /O.NEW.KFGZ.WI.Y.0007.080316T1400Z-080317T0100Z/ /O.CON.KFGZ.WI.Y.0006.000000T0000Z-080316T0200Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-WHITE MOUNTAINS- INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...ST. JOHNS... SPRINGERVILLE...SHOW LOW...GREER...PINETOP 319 PM MST SAT MAR 15 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 7 AM TO 6 PM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 6 PM MST SUNDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. A STRONG STORM SYSTEM APPROACHING THE REGION WILL BRING WINDY CONDITIONS TO EASTERN ARIZONA THROUGH THIS EVENING. SUSTAINED WINDS OF 20 TO 35 MPH...WITH GUSTS OF 45 TO 55 MPH WILL CONTINUE THROUGH 7 PM MST. WINDS WILL DECREASE OVERNIGHT...BUT WILL INCREASE AGAIN BY SUNDAY MORNING AS THE STORM SYSTEM CONTINUES TO APPROACH THE AREA. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH WILL DEVELOP SUNDAY MORNING...CONTINUING INTO THE AFTERNOON. PEAK WIND GUSTS OBSERVED THROUGH 3 PM MST INCLUDE: SHOW LOW..........45 MPH. SAINT JOHNS.......48 MPH WINDOW ROCK.......51 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ AZZ009-010-012-013-015-016-039-040-160200- /O.CON.KFGZ.WI.Y.0006.000000T0000Z-080316T0200Z/ NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...KEAMS CANYON...KAIBITO... CANYON DE CHELLY...CHINLE...KAYENTA...WUPATKI N.M....TUBA CITY... WINSLOW...HOLBROOK...SNOWFLAKE...FLAGSTAFF...WILLIAMS... MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES...NAVAJO N.M.... DILKON...KYKOTSMOVI 319 PM MST SAT MAR 15 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. A POTENT STORM SYSTEM APPROACHING THE REGION WILL BRING STRONG SOUTHWEST WINDS FOR AREAS ALONG AND NORTHEAST OF THE MOGOLLON RIM THROUGH EARLY THIS EVENING. SUSTAINED WINDS OF 20 TO 35 MPH...WITH GUSTS OF 45 TO 55 MPH WILL CONTINUE. THE STRONGEST WINDS ARE EXPECTED OVER THE LITTLE COLORADO RIVER VALLEY...WHERE PERIODS OF REDUCED VISIBILITIES IN BLOWING DUST ARE POSSIBLE. PEAK WIND GUSTS OBSERVED THROUGH 3 PM MST INCLUDE: FLAGSTAFF.....48 MPH. WINSLOW.......52 MPH. TUBA CITY.....47 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ JJ
6 follow-up statements
000 WWUS75 KFGZ 160200 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 700 PM MST SAT MAR 15 2008 AZZ011-014-017-161000- /O.EXP.KFGZ.WI.Y.0006.000000T0000Z-080316T0200Z/ /O.CON.KFGZ.WI.Y.0007.080316T1400Z-080317T0100Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-WHITE MOUNTAINS- INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...ST. JOHNS... SPRINGERVILLE...SHOW LOW...GREER...PINETOP 700 PM MST SAT MAR 15 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 6 PM MST SUNDAY... ...WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING. A WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 6 PM MST SUNDAY. A STRONG STORM SYSTEM APPROACHING THE REGION WILL BRING WINDY CONDITIONS TO EASTERN ARIZONA THROUGH THIS EVENING. SUSTAINED WINDS OF 15 TO 25 MPH...WITH GUSTS OF 30 TO 40 MPH WILL CONTINUE THROUGH MIDNIGHT MST. WINDS WILL DECREASE OVERNIGHT...BUT WILL INCREASE AGAIN BY SUNDAY MORNING AS THE STORM SYSTEM CONTINUES TO APPROACH THE AREA. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH WILL DEVELOP SUNDAY MORNING...CONTINUING INTO THE AFTERNOON. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ AZZ009-010-012-013-015-016-039-040-160300- /O.EXP.KFGZ.WI.Y.0006.000000T0000Z-080316T0200Z/ NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...KEAMS CANYON...KAIBITO... CANYON DE CHELLY...CHINLE...KAYENTA...WUPATKI N.M....TUBA CITY... WINSLOW...HOLBROOK...SNOWFLAKE...FLAGSTAFF...WILLIAMS... MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES...NAVAJO N.M.... DILKON...KYKOTSMOVI 700 PM MST SAT MAR 15 2008 ...WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING. DUE TO SURFACE COOLING AND WEAKENING WINDS ALOFT THIS EVENING... THE SOUTHWEST WINDS WILL CONTINUE TO DECREASE INTO THE 15 TO 25 MPH RANGE WITH GUSTS FROM 30 TO 40 MPH THROUGH MIDNIGHT. FOR THIS REASON THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE. $$
000 WWUS75 KFGZ 160234 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 734 PM MST SAT MAR 15 2008 AZZ011-014-017-161100- /O.CON.KFGZ.WI.Y.0007.080316T1400Z-080317T0100Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-WHITE MOUNTAINS- INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...ST. JOHNS... SPRINGERVILLE...SHOW LOW...GREER...PINETOP 734 PM MST SAT MAR 15 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 6 PM MST SUNDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 6 PM MST SUNDAY. A STRONG STORM SYSTEM APPROACHING THE REGION WILL BRING WINDY CONDITIONS TO EASTERN ARIZONA AGAIN ON SUNDAY. WINDS WILL INCREASE BY SUNDAY MORNING. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH WILL DEVELOP SUNDAY MORNING...CONTINUING INTO THE AFTERNOON. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$
000 WWUS75 KFGZ 160903 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 203 AM MST SUN MAR 16 2008 AZZ011-014-017-161815- /O.CON.KFGZ.WI.Y.0007.080316T1400Z-080317T0100Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-WHITE MOUNTAINS- INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...ST. JOHNS... SPRINGERVILLE...SHOW LOW...GREER...PINETOP 203 AM MST SUN MAR 16 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 6 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 6 PM MST THIS AFTERNOON. A STRONG STORM SYSTEM WILL BRING WINDY CONDITIONS TO EASTERN ARIZONA TODAY. EXPECT SOUTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS TO 45 MPH TO DEVELOP BEFORE NOON AND THEN CONTINUE THROUGH MUCH OF THE AFTERNOON. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$
000 WWUS75 KFGZ 161811 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1111 AM MST SUN MAR 16 2008 AZZ011-014-017-170100- /O.CON.KFGZ.WI.Y.0007.000000T0000Z-080317T0100Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-WHITE MOUNTAINS- INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...ST. JOHNS... SPRINGERVILLE...SHOW LOW...GREER...PINETOP 1111 AM MST SUN MAR 16 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. A STRONG STORM SYSTEM WILL CONTINUE TO BRING WINDY CONDITIONS TO EASTERN ARIZONA TODAY. EXPECT SOUTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS UP TO 45 MPH TO CONTINUE UNTIL LATE THIS AFTERNOON. SOME WIND GUSTS REPORTED AS OF 1100 AM MST INCLUDE... ST. JOHNS .................. 39 MPH. WINDOW ROCK ................ 30 MPH. SHOW LOW ................... 37 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$
000 WWUS75 KFGZ 162117 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 217 PM MST SUN MAR 16 2008 AZZ011-014-017-170100- /O.CON.KFGZ.WI.Y.0007.000000T0000Z-080317T0100Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-WHITE MOUNTAINS- INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...ST. JOHNS... SPRINGERVILLE...SHOW LOW...GREER...PINETOP 217 PM MST SUN MAR 16 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. A STRONG STORM SYSTEM WILL CONTINUE TO BRING WINDY CONDITIONS TO EASTERN ARIZONA THIS AFTERNOON. EXPECT SOUTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS UP TO 45 MPH TO CONTINUE UNTIL LATE THIS AFTERNOON. SOME WIND GUSTS REPORTED AS OF 200 PM MST INCLUDE... GREER ...................... 36 MPH ST. JOHNS .................. 40 MPH. WINDOW ROCK ................ 43 MPH. SHOW LOW ................... 37 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$
000 WWUS75 KFGZ 170056 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 556 PM MST SUN MAR 16 2008 AZZ011-014-017-170200- /O.EXP.KFGZ.WI.Y.0007.000000T0000Z-080317T0100Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-WHITE MOUNTAINS- INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...ST. JOHNS... SPRINGERVILLE...SHOW LOW...GREER...PINETOP 556 PM MST SUN MAR 16 2008 ...WIND ADVISORY WILL EXPIRE AT 6 PM MST THIS AFTERNOON... THE WIND ADVISORY WILL EXPIRE AT 6 PM MST THIS AFTERNOON. WINDS HAVE DECREASED BELOW ADVISORY CRITERIA...THEREFORE THE ADVISORY HAS BEEN ALLOWED TO EXPIRE. HOWEVER...BREEZY WINDS OF 15 TO 25 MPH WITH GUSTS TO AROUND 30 MPH WILL CONTINUE THIS EVENING BEFORE TAPERING OFF AND BECOMING LIGHT OVERNIGHT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Mar 15, 3:00 PM MST, 19 minutes earlier.
Area forecast discussion, Mar 15, 3:00 PM MST, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 300 PM MST SAT MAR 15 2008 .SYNOPSIS...EXPECT WINDY AND COOL CONDITIONS THIS EVENING AS A PACIFIC STORM SYSTEM MOVES TOWARD ARIZONA. THIS STORM WILL BRING RAIN AND SNOW SHOWERS TO THE AREA SUNDAY AND MONDAY...ALONG WITH MUCH COLDER TEMPERATURES. EXPECT DRY AND WARMER CONDITIONS TO RETURN TUESDAY THROUGH THE END OF NEXT WEEK. && .DISCUSSION...A STRONG JET IS LOCATED ACROSS THE STATE THIS AFTERNOON...AHEAD OF A POTENT LOW PRESSURE SYSTEM DIVING SOUTHWARD THROUGH CALIFORNIA. WIND SPEEDS HAVE EXCEEDED ADVISORY CRITERIA ACROSS CENTRAL AND EASTERN ARIZONA SINCE THIS MORNING...WITH 40 TO 50 MPH GUSTS COMMON. THE WIND ADVISORY FOR THESE AREAS WILL CONTINUE THROUGH 7 PM MST THIS EVENING. STRONG WINDS ALOFT...COMBINED WITH DEEPENING SFC LOW PRESSURE OVER NEW MEXICO...WILL CREATE VERY WINDY CONDITIONS AGAIN FROM SUNDAY MORNING THROUGH THE AFTERNOON OVER THE EASTERN THIRD OF THE STATE. A WIND ADVISORY HAS BEEN ISSUED FOR OUR EASTERN BORDER ZONES FOR SUNDAY. THE VERY COLD LOW PRESSURE SYSTEM IS FORECAST TO CLOSE OFF OVER WESTERN ARIZONA LATE TONIGHT...THEN MOVE SLOWLY ACROSS THE STATE...REACHING NEW MEXICO BY MONDAY. THE PRE-FRONTAL AIRMASS OVER OUR REGION IS VERY DRY (DEWPOINTS CURRENTLY IN THE SINGLE DIGITS OR BELOW ZERO). FOR THIS REASON...WE WILL KEEP OVERNIGHT POPS IN THE CHANCE CATEGORY...LOWEST ACROSS EASTERN AZ. FORECAST MODELS HAVE COME INTO BETTER AGREEMENT REGARDING A BAND OF HEAVIER PRECIP ON THE NW SIDE OF THE LOW...ACROSS COCONINO AND YAVAPAI COUNTIES DURING THE DAY SUNDAY. WE HAVE INCREASED POP AND RAIN/SNOW AMOUNTS FOR THIS TIME PERIOD WITH THE AFTERNOON PACKAGE...ESPECIALLY FOR NORTHERN COCONINO COUNTY. SNOWFALL AMOUNTS OF 2 TO 5 INCHES WITH LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE FROM SUNDAY MORNING THROUGH LATE SUNDAY NIGHT...WITH SNOW LEVELS DOWN TO 3500-4500 FEET. THE HIGHEST AMOUNTS ARE CURRENTLY EXPECTED OVER THE KAIBAB PLATEAU WHERE A SNOW ADVISORY WILL BE ISSUED. IT WILL ALSO BECOME UNSTABLE SUNDAY MORNING THROUGH THE EVENING...WITH SOME THUNDERSTORMS POSSIBLE. THIS WILL LEAD TO LARGE VARIABILITY IN SNOWFALL AMOUNTS. BY MONDAY... INSTABILITY SHOWERS WILL LINGER OVER EASTERN ARIZONA...ENDING BY MONDAY EVENING AS THE LOW PRESSURE SYSTEM MOVES EAST OF THE REGION. LATEST GFS AND ECMWF MODEL RUNS CONTINUE TO INDICATE THE RETURN OF A HIGH PRESSURE PATTERN FOR LATE TUESDAY THROUGH THE END OF THE SEVEN-DAY FORECAST...WITH DRY CONDITIONS AND TEMPS RETURNING TO SEASONAL NORMALS. && .AVIATION...FOR THE 00Z PACKAGE...GUSTY SOUTHWEST WINDS OF 20 TO 30 KTS...LOCALLY GUSTING TO NEAR 45 KTS ARE EXPECTED TO CONTINUE INTO THE EARLY EVENING HOURS. THE STRONGEST SURFACE WINDS WILL BE LOCATED ACROSS THE LITTLE COLORADO RIVER VALLEY. ISOLATED SNOW SHOWERS WITH MVFR VISIBILITIES ARE POSSIBLE FROM ABOUT KGCN NORTH AND WESTWARD THIS EVENING. OTHERWISE...VFR CONDITIONS WILL CONTINUE UNTIL 10Z ACROSS MOST OF THE FORECAST AREA WITH INCREASING CLOUDS AND CEILINGS OF 4-6 KFT AGL FORMING OVERNIGHT. SCATTERED SHOWERS WITH MVFR CEILINGS...MVFR TO IFR VISIBILITIES...SNOW LEVELS OF 4-5 KFT...AND ISOLATED THUNDERSTORMS WILL DEVELOP AFTER 10Z MAINLY FROM THE MOGOLLON RIM SOUTH AND WESTWARD. THESE CONDITIONS WILL SPREAD EASTWARD AFTER 18Z SUNDAY. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FGZ WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 7 PM MST THIS EVENING FOR AZZ009>015-016-017-039-040. WIND ADVISORY FROM 7 AM UNTIL 6 PM MST SUNDAY FOR AZZ011-014-017. SNOW ADVISORY FROM 7 AM UNTIL 9 PM MST SUNDAY FOR AZZ004. && JJ / ONTON
Hazardous weather outlook, Mar 15, 4:30 AM MST, 10 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 430 AM MST SAT MAR 15 2008 AZZ004>018-037>040-160300- WESTERN MOGOLLON RIM-GRAND CANYON COUNTRY-YAVAPAI COUNTY MOUNTAINS- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- MARBLE AND GLEN CANYONS-KAIBAB PLATEAU-COCONINO PLATEAU- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- BLACK MESA AREA-LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- EASTERN MOGOLLON RIM-WHITE MOUNTAINS-NORTHERN GILA COUNTY- 430 AM MST SAT MAR 15 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO...NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA. .DAY ONE...TODAY AN APPROACHING STORM SYSTEM WILL PRODUCE WINDY CONDITIONS ACROSS MUCH OF NORTHERN AGAIN TODAY. THE STRONGEST WINDS ARE ANTICIPATED ALONG AND NORTHEAST OF THE EASTERN MOGOLLON RIM AND WHITE MOUNTAINS...WHERE A WIND ADVISORY IS IN EFFECT UNTIL 7 PM MST THIS EVENING. IN THE ADVISORY AREA...SOUTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS NEAR 45 MPH ARE EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY FOR SUNDAY AND MONDAY...THE POTENTIAL FOR VALLEY RAIN AND HIGH ELEVATION SNOW SHOWERS WILL INCREASE AS THE LOW PRESSURE SYSTEM MOVES ACROSS ARIZONA. LOCALIZED SNOWFALL TOTALS OF A FEW INCHES OR MORE ARE LIKELY FOR ELEVATIONS ABOVE 5500 FEET BY LATE MONDAY. STAY TUNED TO FUTURE FORECASTS WHILE THIS WEATHER SCENARIO CONTINUES TO EVOLVE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 3:03 AM MST | Wind Advisory | FGZ | Apache, Coconino, Navajo | 16 hr |
| Mar 15, 3:29 PM MST | Snow Advisory | FGZ | Apache, Coconino, Gila, Navajo, Yavapai | 39 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.